It was the interferone! Dosage lowered, Enzymes lowered!
Started work last week...been a while since Ihave been able to get on here.. It is draining the life out of me. BUT I did get the results on the Super high Liver enzymes.... if any one recalls I thought it could have been the mushroom Supplements...not so. My doc told me to skip my shot one day, did the labs again the next and everything went done 3 fold, especially my Liver enzymes! Hence he did lower my dosage to 135 instead of 180 and I took the new shot 2 days later and my labs have been good since. Fingers crossed.
Trish I go for a Thyroid ultrasound today. My Free 3 and 4 came back ok but my TSH is still a bit low.
I know I have some nodes in there but not due to the Hep. Don't know why really?
So My dosage is lowered and I'm praying that will not affect my UND status.
So far so good...
Whats the word on your Thyroid Trish?
Hope everyone is well....and I am praying I can stick out work another 5 months. I don't sit behind a desk...I am responsible for about 60 9/10 year olds...I had no idea my energy level would plumet like this after starting work. I almost fell asleep driving home last night and when I got here I passed out, I had nothing left in me!
I am not anemic, I wonder if there is anything safe, to boost my energy just to get me through the days at work??
I love my job and till this curse had no problem... I could jump the roofs to get a soccer ball for the kids...now I am dead, just walking from one of my classes back to my office! :( It is getting me very depressed. I can't give the kids my all as I always have! Any ideas???
Hope all is well....sorry been unavailable here as well...I just feel so drained and no time since work started.
But know your all in my thoughts and I'm always praying for you all!!!
If I remember correctly, your enzymes were not that high. As I think was mentioned its not unusual for enzymes to elevate a bit on tx. However that doesnt mean u shlh necessarily reduce your Peg which can reduce your chance of being cured. For thay reason u might want to get a second opinion from a hepatologist.
Nygirl 7 (just a side note and I absolutely don't want to bring up the controversy again over "crude or sincere and perhaps "too" simply stated questions")... but I loved your comment yesterday... "how old are you and are you skipping school? I was lurking (no way was I getting into that quagmire) and ROTFL at the same time!! I love your wit! I hear you about sleeping! Iam the walking dead at dawn and Rumpelstiltskin at mid day!!
How did your scan come out?
Ok back to the big bad wolf.... My enzymes tripled since starting treatment, then tripled backwards when we lowered the dose. I am UND at week 11 almost half way there to 24 weeks. I certainly hope it doesn't have an effect...I will know in two weeks when they check my viral load again. If anything has gone up I will insist on going back to the full dose. My liver is not in bad shape so I am told now. They were worried about the effects on it, with the enzyme jumping 3 x in a week. I guess time will tell....
It always does.
Thanks for the concern will let you know what happened.
Hope you are doing well!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.